So frustrated with uneven lips after Juvederm! Even massages aren't helping! Any suggestions? (photos)

Hello, I got 1ml of juvederm injected in my lips about 3 weeks ago by a cosmetic nurse now I have this annoying uneven soft lump on the top of my lip. I went to see my injector 3 days ago and she says she doesn't know why it's there. So she injected a bit more juvederm to "even" things out but no changes. The lump is soft and she said it seems so be tissue. Looks like a mosquito bit me there. I have flown back to Perth. So I can't go back to my injector who is based Brisbane. What do I do?

Doctor Answers 4

So frustrated with uneven lips after Juvederm! Even massages aren't helping! Any suggestions?

Hello HoneyBunss,

Based on your photos, your lips have been over injected.  Without a before photo it is difficult to tell where you started, but your lips show an unnatural fullness to them, in addition to being asymmetric.  By two weeks out form your injection you will have essentially your final result.  My recommendation would be to return to your injector for injection of hyaluronidase to remove the filler.  I'd then recommend treatment with a physician injector to give you an even and more natural augmentation.  I would definitely not recommend adding any more product to balance out the unevenness.

I hope this helps and good luck.  


The Woodlands Facial Plastic Surgeon
5.0 out of 5 stars 25 reviews

Over inflated lips with Juvederm

Thank you for sharing your question. You had too much filler injected unevenly in your lips. The Juvederm can be dissolved with Hyaluronidase and then reinjected. Make sure only experienced doctors perform the procedure on you. Good luck.

Uneven lips

I agree with Dr. Green
you should return to have injected with hyaluronidase to make the uneven lump dissolve.
This is a quick procedure. Ask the nurse who injected you if she has, if not you should go to a dermatologist to do this for you.  If done by the non injector you will pay a fee to have this done.

Uneven Lips from Juvederm

I would definitely return to my treating physician for examination.  It appears that you may need Vitrase to have the product removed from the lumpy areas.  It is best to go to an experienced board certified dermatologist who in an expert injector.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.